# SDR HALA0700078

- Difficulty date: March 3, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 79,281 hours, 15,312 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3790011107
- Part serial: 0332
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RUDDER RATIO CHANGER ACTUATOR LEAKING FROM PISTON DYNAMIC SEAL.  REPLACED RRCA PER AMM 27 21 42 024, TASK ALL TESTS AND LEAK CKS OK.
